# SDR AALA20160921011

- Difficulty date: August 3, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 10,678 hours, 4,174 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: D4850J
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CENTER TANK QUANTITY WENT TO MAXIMIUM. CENTER TANK BOOST PUMP LOW PRESSURE LIGHTS ILLUMINATED. DURING DESCENT CENTER TANK QUANTITY WENT TO ZERO.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT WAS GROUNDED.  ACCOMPLISHED FQIS BITE IAW AMM 28-41-00 WITH NO FAULTS FOUND. FOUND SOLDER SLEEVE W5580-1301-20 AT D485OJ DEFECTIVE. REPLACED SLEEVE IAW SWPM 20-10-15 AND CONNECTOR D485OJ IAW SWPM 20-61-00. SYSTEM CHECKS NORMAL IAW AMM 28-41-00. SEE ALSO AALA20160804003.
